# SDR CA141202014

- Difficulty date: November 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE CONTROL AMBER MESSAGE ILLUMINATED IN THE DECENT. THROTTLE RETARDED TO IDLE BUT ENGINE REMAINED AT 55% UNTIL PASSING THROUGH 4,000FT. WARNING REMAINED UNTIL POWER CYCLED ON THE GROUND. THE AIRCRAFT IS AWAITING DOWNLOAD ANALYSIS.
